# SDR DXTA2018012400509

- Difficulty date: January 23, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500200
- Aircraft time: 3,374 hours, 2,643 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DETECTED A BURNING ODOR IN THE COCKPIT,  SHORTLY AFTER TAKEOFF WITH THE COCKPIT TEMP CONTROL ABOUT 10 O'CLOCK.  NOTICED A BURNING RUBBER ODOR. WE PUT THE TEMP CONTROL TO FULL COLD AND THE ODOR STARTED TO DISSIPATE.  WENT TO FULL COLD AND THE ODOR EVENTUALLY WENT AWAY. AT CRUISE,  PUT THE TEMP CONTROL TO 8 O'CLOCK AND THE ODOR CAME BACK THROUGH APPROXIMATELY 18,000 FT WITH CLIMB POWER SET. AT ALTITUDE THE ODOR EVENTUALLY WENT AWAY.  PERFORMED  SMOKE & ABNORMAL ODOR IN THE CABIN & COCKPIT, FIM 21-20-00-810-801-A,  IAW FIM 21-20-00. ALL CHECKED GOOD WITH NO DEFECTS NOTED.
